# SDR 2013FA0000309

- Difficulty date: May 24, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Part time: 19,613 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, VERTICAL PRESSURE WEB AT RBL 35, WL 196 HAS .5" CRACK.  REPAIRED REF SRI 2448724048 AND EDRA 5710-02286.
